Alert archive / Texas / Winter Storm Warnings in 2008

Winter Storm Warning 2, NWS Fort Worth, TX

March 6, 200824 counties in Texas

NWS Fort Worth, TX issued this winter storm warning at Mar 6, 2008, 11:31 AM CST for 24 counties in Texas. It took effect at Mar 6, 2008, 12:00 PM CST. It was in force for 8 hr. 14 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Mar 6, 2008, 11:31 AM CST (17:31 UTC)
In effect from
Mar 6, 2008, 12:00 PM CST
Expired
Mar 6, 2008, 7:59 PM CST
In force
8 hr
Issued by
NWS Fort Worth, TX
All 24 counties

Collin County, TX, Comanche County, TX, Cooke County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Erath County, TX, Fannin County, TX, Grayson County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Lamar County, TX, Montague County, TX, Palo Pinto County, TX, Parker County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 46 km from the middle of the area, began a volume at 17:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 6, 12:35 PM CSTSNOW 4Graham, TX4 INCHES OF SNOW FELL IN GRAHAM BETWEEN 930 AM AND NOON.
Mar 6, 12:41 PM CSTSNOW 3Graford, TXABOUT 3 INCHES OF SNOW SO FAR. STILL SNOWING HEAVILY.
Mar 6, 12:45 PM CSTSNOW 3Graford, TX3 INCHES OF SNOW IN GRAFORD
Mar 6, 12:57 PM CSTSNOW 1Gainesville, TX
Mar 6, 1:22 PM CSTSNOW 4Mineral Wells, TX4 INCHES OF SNOW REPORTED BY THE POST OFFICE IN MINERAL WELLS
Mar 6, 1:55 PM CSTSNOW 3Gainesville, TX
Mar 6, 2:15 PM CSTSNOW 5Decatur, TXTRAFFIC STOPPED ON HIGHWAY 287
Mar 6, 2:22 PM CSTSNOW 4.5Sherman, TX
Mar 6, 2:50 PM CSTSNOW 43 S Rhome, TXSTILL SNOWING.
Mar 6, 2:50 PM CSTSNOW 99 Se Gainesville, TX9.0 INCHES MEASURED ON DRIVEWAY IN LAKE KIOWA
Mar 6, 3:00 PM CSTSNOW 3Springtown, TXNWS EMPLOYEE REPORTS 3.0 INCHES OF SNOW
Mar 6, 3:24 PM CSTSNOW 7Denton, TXNWS EMPLOYEE REPORTS 7.0 INCHES IN DENTON
Mar 6, 3:40 PM CSTHEAVY SNOWDenton, TXSOME TREE LIMBS IN DENTON BREAKING FROM THE WEIGHT OF THE SNOW
Mar 6, 4:18 PM CSTSNOW 6.55 N Saginaw, TXREPORTED IN HASLET

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 5.5 hours before the alert went out and 18 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2008-03-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2008-03-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 215 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
928 m above ground
0-6 km bulk shear
68 kt
0-1 km storm-relative helicity
215 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS44 KFWD 061731
WSWFWD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1131 AM CST THU MAR 6 2008

...SNOW ADVISORY CONTINUES FOR JOHNSON...ELLIS...KAUFMAN...VAN
ZANDT...AND RAINS COUNTIES...

.AN UPPER LEVEL STORM SYSTEM MOVING OVER NORTH TEXAS TODAY AND
TONIGHT IS PROVIDING WIDESPREAD LIFT ACROSS THE REGION.
PRECIPITATION HAS ALREADY CHANGED TO SLEET AND SNOW IN WESTERN
AND CENTRAL NORTH TEXAS...AND AS COLDER AIR MOVES SOUTH AND EAST
RAIN WILL CHANGE OVER TO SNOW TODAY AND TONIGHT. ACCUMULATIONS OF
1 TO 3 INCHES ARE EXPECTED IN THE ADVISORY AREA.

TXZ091>093-100>103-115>118-129>132-141-070200-
/O.UPG.KFWD.SN.Y.0002.080306T1800Z-080307T0900Z/
/O.NEW.KFWD.WS.W.0002.080306T1800Z-080307T1200Z/
MONTAGUE-COOKE-GRAYSON-YOUNG-JACK-WISE-DENTON-STEPHENS-PALO PINTO-
PARKER-TARRANT-EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...GRAHAM...OLNEY...JACKSBORO...DECATUR...
BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...THE COLONY...
BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...BRIAR...FORT WORTH...
ARLINGTON...CISCO...EASTLAND...RANGER...GORMAN...STEPHENVILLE...
DUBLIN...GRANBURY...OAK TRAIL SHORES...GLEN ROSE...COMANCHE...
DE LEON
1131 AM CST THU MAR 6 2008

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST FRIDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WINTER
STORM WARNING...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. THE
SNOW ADVISORY IS NO LONGER IN EFFECT. 

AS AN UPPER SYSTEM MOVES ACROSS NORTH TEXAS...HEAVIER SNOW BANDS
WILL CONTINUE TO DEVELOP ACROSS WESTERN NORTH TEXAS. SNOW WILL THEN
SPREAD EAST INTO THE METROPLEX THIS AFTERNOON AND INTO NORTHEAST
TEXAS THIS EVENING. SNOW TOTAL AMOUNTS OF 3 TO 5 INCHES ARE
EXPECTED IN AN AREA RUNNING FROM EASTLAND COUNTY EASTWARD ACROSS
THE METROPLEX AND ON INTO THE SULPHUR SPRINGS AREA. NEAR THE RED
RIVER UP TO SIX INCHES ARE POSSIBLE. SNOW WILL TAPER OFF IN THE
EARLY MORNING HOURS IN THE WEST...TO NEAR SUNRISE CENTRAL AND
EAST.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE. 

$$

TXZ094-095-104>107-119-120-070200-
/O.UPG.KFWD.SN.Y.0002.080306T2000Z-080307T1200Z/
/O.NEW.KFWD.WS.W.0002.080306T1800Z-080307T1200Z/
FANNIN-LAMAR-COLLIN-HUNT-DELTA-HOPKINS-DALLAS-ROCKWALL-
INCLUDING THE CITIES OF...BONHAM...PARIS...PLANO...GREENVILLE...
COMMERCE...COOPER...SULPHUR SPRINGS...DALLAS...ROCKWALL
1131 AM CST THU MAR 6 2008

...WINTER STORM WARNING IN EFFECT UNTIL 6 AM CST FRIDAY...
...SNOW ADVISORY NO LONGER IN EFFECT...

AS AN UPPER SYSTEM MOVES ACROSS NORTH TEXAS...HEAVIER SNOW BANDS
WILL CONTINUE TO DEVELOP ACROSS WESTERN NORTH TEXAS. SNOW WILL
THEN SPREAD EAST INTO THE METROPLEX THIS AFTERNOON AND INTO
NORTHEAST TEXAS THIS EVENING. SNOW TOTAL AMOUNTS OF 3 TO 5 INCHES
ARE EXPECTED IN AN AREA RUNNING FROM EASTLAND COUNTY EASTWARD
ACROSS THE METROPLEX AND ON INTO THE SULPHUR SPRINGS AREA. NEAR
THE RED RIVER UP TO SIX INCHES ARE POSSIBLE. SNOW WILL TAPER OFF
IN THE EARLY MORNING HOURS IN THE WEST...TO NEAR SUNRISE CENTRAL
AND EAST.

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW...
SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL
VERY HAZARDOUS OR IMPOSSIBLE. 

$$

TXZ121>123-133-134-070200-
/O.CON.KFWD.SN.Y.0002.080306T2000Z-080307T1200Z/
KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS-
INCLUDING THE CITIES OF...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS
1131 AM CST THU MAR 6 2008

...SNOW ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST FRIDAY...

AS COLDER AIR MOVES SOUTH AND EAST RAIN WILL CHANGE OVER TO SNOW
TODAY AND TONIGHT. ACCUMULATIONS OF 1 TO 3 INCHES ARE EXPECTED.

A SNOW ADVISORY MEANS THAT PERIODS OF SNOW ARE EXPECTED WHICH MAY
CAUSE TRAVEL DIFFICULTIES. EXERCISE CAUTION WHILE TRAVELING...
ESPECIALLY ON BRIDGES AND ELEVATED ROADWAYS.

$$
1 follow-up statement
000 
WWUS44 KFWD 070159
WSWFWD

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
759 PM CST THU MAR 6 2008

...WINTER STORM WARNING AND ADVISORY FOR PORTIONS OF NORTH AND
WESTERN NORTH TEXAS TO BE CANCELED AT 8 PM CST...

.LEAD DISTURBANCE ALOFT CONTINUES TO PUSH EAST OF NORTH TEXAS AS
OF EARLY EVENING...TAKING DEEP...RICHER MOISTURE UP FROM THE GULF
OF MEXICO WITH IT. HOWEVER...MAIN UPPER TROUGH AND ASSOCIATED JET
MAXIMUM STARTING TO EJECT ACROSS WEST TEXAS...AND WILL MOVE ACROSS
NORTH TEXAS OVERNIGHT. HOWEVER...DUE TO DRYING IN THE LOWER TO MID
LEVELS OF THE ATMOSPHERE...ONLY SCATTERED LIGHT SNOW SHOWERS OR
FLURRIES ARE EXPECTED WITH ANY OVERNIGHT ACTIVITY AND ACTIVITY
FRIDAY MORNING...NAMELY ALONG AND EAST OF INTERSTATE 35. 

TXZ091>095-100>107-115>120-129>132-141-070300-
/O.CAN.KFWD.WS.W.0002.000000T0000Z-080307T1200Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-EASTLAND-ERATH-HOOD-SOMERVELL-COMANCHE-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...CISCO...
EASTLAND...RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...COMANCHE...DE LEON
759 PM CST THU MAR 6 2008

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE
WINTER STORM WARNING. 

HEAVY SNOW HAS PUSHED EAST OF THE WARNING AREA AND IS NO LONGER
CONSIDERED A THREAT. ISOLATED TO SCATTERED...LIGHT SNOW SHOWERS OR
FLURRIES ARE EXPECTED TO CONTINUE DURING THE OVERNIGHT HOURS AND
INTO FRIDAY MORNING. NO SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE
ANTICIPATED AT THIS TIME.

PATCHY BLACK ICE WILL LIKELY DEVELOP OVERNIGHT ACROSS THE WARNING
AREA...AS SNOW MELT RE-FREEZES DUE TO FALLING TEMPERATURES. THIS
WILL RESULT IN HAZARDOUS DRIVING CONDITIONS...ESPECIALLY ON
ELEVATED SURFACES SUCH AS BRIDGES AND OVERPASSES.

$$

TXZ121>123-133-134-070300-
/O.CAN.KFWD.SN.Y.0002.000000T0000Z-080307T1200Z/
KAUFMAN-VAN ZANDT-RAINS-JOHNSON-ELLIS-
INCLUDING THE CITIES OF...TERRELL...KAUFMAN...FORNEY...
WILLS POINT...CANTON...GRAND SALINE...VAN...EDGEWOOD...EMORY...
POINT...EAST TAWAKONI...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS
759 PM CST THU MAR 6 2008

...SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS CANCELED THE SNOW
ADVISORY. 

THE MIXED BAG OF RAIN...SNOW AND SLEET HAS PUSHED EAST OF THE
WARNING AREA AND IS NO LONGER CONSIDERED A THREAT. ISOLATED TO
SCATTERED...LIGHT SNOW SHOWERS OR FLURRIES ARE EXPECTED TO
CONTINUE DURING THE OVERNIGHT HOURS AND INTO FRIDAY MORNING. NO
SIGNIFICANT ADDITIONAL ACCUMULATIONS ARE ANTICIPATED AT THIS TIME.

PATCHY BLACK ICE MAY DEVELOP LATE TONIGHT AND INTO FRIDAY MORNING
ACROSS THE ADVISORY AREA...AS WATER ON AREA ROADS AND HIGHWAYS RE-
FREEZES DUE TO FALLING TEMPERATURES. THIS WILL RESULT IN HAZARDOUS
DRIVING CONDITIONS...ESPECIALLY ON ELEVATED SURFACES SUCH AS
BRIDGES AND OVERPASSES BY DAYBREAK FRIDAY MORNING.

$$

05/

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this winter storm warning went out at Mar 6, 8:38 AM CST, 2 hours 53 minutes earlier.

Area forecast discussion, Mar 6, 8:38 AM CST, 2 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
838 AM CST THU MAR 6 2008

.UPDATE...
LIGHTNING SHOWS A BAND OF SCATTERED THUNDERSLEET OR THUNDERSNOW
MOVING EAST FROM THE ROLLING PLAINS. I HAVE ADDED MENTION OF SNOW
SHOWERS ALONG AND WEST OF A LINE FROM EASTLAND TO MONTAGUE THIS
MORNING TO GO ALONG WITH THE SHOWERS AND ISOLATED THUNDERSTORMS.  84

&&

.AVIATION...
545 AM
12Z TAFS
ISENTROPIC LIFT BEGINNING TO RESULT IN SATURATION ACROSS CENTRAL
TEXAS WHERE CIGS HAVE LOWERED TO MVFR AND SOME VERY LIGHT SHOWERS
HAVE DEVELOPED. HAVE KEPT THE GENERAL TREND IN THE TAFS CONSISTENT
WITH PREVIOUS FORECAST. EXPECT MVFR CIGS TO ARRIVE IN THE METRO
AROUND MID MORNING WITH A STEADY RAIN BEGINNING AROUND NOON. RAIN
COULD BE HEAVY BETWEEN 18Z-22Z WHEN STRONGEST LIFT OCCURS AHEAD OF
INTENSIFYING UPPER/MID LEVEL LOW. IFR VIS/CIGS POSSIBLE DURING
PERIODS OF HEAVY RAIN BUT WILL LEAVE MENTION OF TS OUT ATTM.

MODEL SOUNDINGS IN FAIR AGREEMENT WITH SHOWING THE CHANGE-OVER TO
RASN BY LATE AFTERNOON IN THE METROPLEX...BEGINNING AT AFW FIRST
THEN DAL A COUPLE HOURS LATER. EXPECT ALL SNOW BY EARLY EVENING
THROUGH MIDNIGHT WHEN PROGS DEPICT A FAVORABLE SETUP FOR CSI BANDING
IN THE WAKE OF THE DEPARTING UPPER SYSTEM. MOD/HVY SNOW WITH VSBY
DOWN TO 1/2SM AND STRONG NORTH WINDS OF 15-20KT IS POSSIBLE FROM
2-6Z. SNOW SHOULD TAPER OFF AFTER MIDNIGHT BUT COLUMN REMAINS
SUFFICIENTLY SATURATED FOR A FEW FLURRIES THROUGH SUNRISE. TR.92

&&

.DISCUSSION...
COLD AIR ADVECTION IS WELL UNDERWAY THIS MORNING. WE HAVE REACHED
OUR HIGHS FOR THE DAY ALREADY...AS TEMPERATURES WILL ONLY CONTINUE
TO FALL BEFORE HOVERING IN THE 30S FOR MUCH OF THE DAY.

THE MID LEVEL TROF THAT WILL BRING LARGE SCALE LIFT TO THE REGION
IS CURRENTLY MOVING OVER THE FOUR CORNERS AREA. AS THIS WAVE MOVES
ACROSS NORTH TEXAS TONIGHT AND AND A SECONDARY WAVE TOMORROW...WE
WILL SEE WIDESPREAD PRECIP BREAK OUT...CHANGING FROM RAIN TO SNOW
BEGINNING THIS AFTERNOON.

LOW LEVEL ISOTHERMS WILL BE KEY TO THE CHANGE FROM RAIN TO SNOW.
AFTER 18Z...EXPECT ALL SNOW IN OUR FAR NW ZONES...WITH AN AREA OF
RAIN MIXED WITH SNOW FROM SHERMAN TO NW SECTIONS OF THE METROPLEX
TO CISCO. ELSEWHERE...EXPECT RAIN AND ISOLATED THUNDERSTORMS.
AFTER SUNSET...850MB 0C ISOTHERM LINE WILL ESSENTIALLY BISECT OUR
CWA...WITH THE NW HALF EXPERIENCING SNOW AND THE SOUTHERN HALF
SEEING EITHER RAIN OR RAIN/SNOW MIX. AFTER MIDNIGHT...NEARLY ALL
OF NORTH TEXAS WILL WITNESS SNOW...WITH THE EXCEPTION OF OUR FAR
SOUTHEASTERN ZONES.

BY 12Z FRIDAY...THE COLD AIR WILL HAVE PUSHED THROUGH ALL OF OUR
FORECAST AREA...HOWEVER LARGE SCALE LIFT WILL BE EXITING. A WEAK
SECONDARY SHORTWAVE TROF WILL FOLLOW LATE FRIDAY...BUT MOISTURE
WILL BE SPARSE. WITH NO MEANS TO REPLENISH MOISTURE CONTENT...ONLY
A FEW FLURRIES WILL BE SQUEEZED OUT. THEREFORE...WILL CARRY
MENTION OF FLURRIES FRIDAY INTO THE PREDAWN HOURS SATURDAY
MORNING.

A SNOW ADVISORY IS IN EFFECT FOR AREAS ALONG AND NORTH OF
I-20...AND START/END TIMES DEPICT BEST ESTIMATION OF PRECIP
EVOLUTION. AT THIS TIME...WE EXPECT TOTAL AMOUNTS UP TO 3.5 INCHES
IN OUR FAR NE ZONES...WITH WIDESPREAD 2 INCHES AMOUNTS EXPECTED
ELSEWHERE ALONG THE RED RIVER. BETWEEN OUR RED RIVER COUNTIES AND
I-20...EXPECT 1 TO 2 INCHES.

IN THE EXTENDED...DISAGREEMENT CONTINUES TO PLAGUE THE MEDIUM RANGE
GUIDANCE. WILL CONTINUE THUNDERSTORM CHANCES MONDAY INTO TUESDAY
WITH A STALLED FRONT AND UPPER LOW ROLLING ACROSS THE AREA. QUICK
GLANCE AT SEVERE PARAMETERS SUGGESTS A SEVERE THUNDERSTORM OR TWO MAY
BE POSSIBLE MONDAY AND TUESDAY. HOWEVER...THIS WILL LIKELY CHANGE
WITH TIME.

STARTING TOMORROW...TEMPERATURES WILL WARM THROUGH THE WEEKEND AND
INTO NEXT WEEK. PERHAPS A SLIGHT COOL DOWN MONDAY AND TUES DUE TO
PRECIP/CLOUDS AND FRONT IN THE AREA...BUT TODAY WILL BE THE
COLDEST OF THE NEXT 7 DAYS BY FAR.

SCHULTZ

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  39  30  44  27  58 / 100 100  10  10   0
WACO, TX              42  32  48  29  60 / 100  60  10  10   0
PARIS, TX             39  31  37  25  52 /  90 100  30  10   0
DENTON, TX            37  28  42  25  57 / 100 100  10  10   0
MCKINNEY, TX          38  32  39  26  55 / 100 100  20  10   0
DALLAS, TX            41  31  43  28  58 / 100 100  10  10   0
TERRELL, TX           42  30  43  27  56 / 100 100  20  10   0
CORSICANA, TX         46  32  45  28  57 / 100  80  10  10   0
TEMPLE, TX            43  31  52  30  61 / 100  50  10  10   0

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 10 AM CST FRIDAY FOR
THE FOLLOWING ZONES: TXZ093>095-105>107-122-123.

SNOW ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM CST FRIDAY FOR
THE FOLLOWING ZONES: TXZ103-104-118>121.

SNOW ADVISORY FROM NOON TODAY TO 3 AM CST FRIDAY FOR THE
FOLLOWING ZONES: TXZ091-092-100>102-115>117-129.

&&

21/92
Hazardous weather outlook, Mar 6, 4:12 AM CST, 7 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE FORT WORTH TX
412 AM CST THU MAR 6 2008

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071200-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
412 AM CST THU MAR 6 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TODAY AND TONIGHT.
RAIN WILL BEGIN MIXING WITH SNOW THIS AFTERNOON ALONG AND NORTH OF
I-20. A SNOW ADVISORY IS IN EFFECT FROM INTERSTATE 20 NORTHWARD
THIS AFTERNOON THROUGH EARLY FRIDAY MORNING. ACCUMULATIONS FROM 1
TO NEARLY 4 INCHES WILL BE POSSIBLE IN THE ADVISORY AREA...WITH
THE HIGHEST AMOUNTS ALONG THE RED RIVER. ELSEWHERE ACROSS NORTH
TEXAS...RAIN WILL CHANGE TO SNOW LATE THIS AFTERNOON AND TONIGHT.
EXPECT SNOW ACCUMULATIONS FROM A TRACE TO AROUND HALF AN INCH.

AREAS ALONG AND SOUTHEAST OF A CAMERON TO PALESTINE LINE CAN
EXPECT PRIMARILY RAIN...BUT LIGHT SNOW CANNOT BE RULED OUT LATE
TONIGHT.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
SNOW WILL BE ONGOING EARLY FRIDAY MORNING ACROSS THE MAJORITY OF
NORTH TEXAS. ACCUMULATIONS AFTER MIDNIGHT FRIDAY MORNING WILL
RANGE FROM A DUSTING TO AROUND 2 INCHES...WITH THE GREATER AMOUNTS
ACROSS NORTHEAST PORTIONS OF NORTH TEXAS.

FLURRIES WILL LINGER AFTER SUNRISE FRIDAY AND CONTINUE THROUGH
FRIDAY NIGHT ACROSS NORTH TEXAS.

THUNDERSTORMS WILL BE POSSIBLE MONDAY AND TUESDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED...BUT REPORTS OF SNOW
ACCUMULATIONS WILL BE APPRECIATED.

SCHULTZ

In the hours before

Special weather statement, Mar 6, 11:15 AM CST, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 AM CST THU MAR 6 2008

TXZ091-101-102-115>117-129>131-061815-
MONTAGUE TX-JACK TX-WISE TX-PALO PINTO TX-PARKER TX-STEPHENS TX-
HOOD TX-EASTLAND TX-ERATH TX-
1115 AM CST THU MAR 6 2008

...SIGNIFICANT WEATHER ADVISORY FOR...
  EASTLAND COUNTY
  NORTHWESTERN ERATH COUNTY
  NORTHWESTERN HOOD COUNTY
  JACK COUNTY
  SOUTHERN MONTAGUE COUNTY
  PALO PINTO COUNTY
  PARKER COUNTY
  STEPHENS COUNTY
  WISE COUNTY

SNOW...HEAVY AT TIMES...WILL CONTINUE THROUGH 2 PM ALONG AND WEST OF
AN EASTLAND TO MINERAL WELLS TO GAINESVILLE LINE.  ACCUMULATIONS
THROUGH EARLY AFTERNOON OF UP TO TWO INCHES IS POSSIBLE IN
BRECKENRIDGE...GRAHAM...JACKSBORO...AND SURROUNDING AREAS. AN INCH
OR LESS IS POSSIBLE FROM LIPAN TO WEATHERFORD THROUGH 2 PM. SOME
THUNDERSNOW IS ALSO POSSIBLE...RESULTING IN VISIBILITIES NEAR ZERO
AT TIMES.

THE SNOW AND GUSTY NORTH WINDS WILL COMBINE TO CREATE HAZARDOUS
DRIVING CONDITIONS THROUGH THIS AFTERNOON. MOTORISTS SHOULD USE
CAUTION WHEN TRAVELING IN THESE AREAS.

LAT...LON 3294 9909 3295 9843 3343 9836 3349 9822
      3348 9800 3359 9800 3381 9748 3347 9748
      3261 9760 3210 9912
TIME...MOT...LOC 1715Z 214DEG 33KT 3259 9842

07/BB

The office that day

Everything else NWS Fort Worth, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 6, 3:43 AM CSTSnow AdvisoryFWDCollin, Comanche, Cooke, Dallas, Delta, Denton and 23 more16 hr
Mar 6, 11:15 AM CSTSpecial Weather StatementFWDEastland, Jack, Montague, Palo Pinto, Parker, Stephens and 1 more60 min
Mar 6, 11:44 AM CSTSpecial Weather StatementFWDCooke, Denton, Eastland, Jack, Palo Pinto, Parker and 3 more61 min
Mar 6, 12:44 PM CSTSpecial Weather StatementFWDCollin, Cooke, Denton, Eastland, Grayson, Jack and 6 more61 min
Mar 6, 12:50 PM CSTSpecial Weather StatementFWDBell25 min
Mar 6, 1:20 PM CSTSpecial Weather StatementFWDBell25 min
Mar 6, 1:55 PM CSTSpecial Weather StatementFWDDallas, Denton, Parker, Tarrant, Wise50 min

Nearby

Winter Storm Warnings in Texas, 2008Every winter storm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.